# SDR DALA13042480923

- Difficulty date: August 30, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 65,785 hours, 50,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spring
- Condition: Missing
- Location: Tee
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TEE PIN SPRINGS WERE MISSING AND REQUIRED REPLACEMENT.
